Inference in canonical correlation analysis
Download full text from publisher
As the access to this document is restricted, you may want to search for a different version of it.
CitationsCitations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
- Nkiet, Guy Martial, 2005. "On estimation of the dimensionality in linear canonical analysis," Statistics & Probability Letters, Elsevier, vol. 75(2), pages 103-112, November.
- Gunderson, Brenda K. & Muirhead, Robb J., 1997. "On Estimating the Dimensionality in Canonical Correlation Analysis," Journal of Multivariate Analysis, Elsevier, vol. 62(1), pages 121-136, July.
- Gonzalo Camba-Mendez & George Kapetanios, 2005. "Statistical Tests of the Rank of a Matrix and Their Applications in Econometric Modelling," Working Papers 541, Queen Mary University of London, School of Economics and Finance.
- Butler, Ronald W. & Wood, Andrew T.A., 2005. "Laplace approximations to hypergeometric functions of two matrix arguments," Journal of Multivariate Analysis, Elsevier, vol. 94(1), pages 1-18, May.
More about this item
Keywordscanonical correlations asymptotic distributions;
StatisticsAccess and download statistics
All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:eee:jmvana:v:8:y:1978:i:3:p:468-478. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Dana Niculescu). General contact details of provider: http://www.elsevier.com/wps/find/journaldescription.cws_home/622892/description#description .
We have no references for this item. You can help adding them by using this form .